# SDR PG9A110383

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N130GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3562
- Aircraft time: 2,872 hours
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: B19030MD03
- Part serial: 2171
- Condition: Failed
- Location: Nr 2
- Part time: 2,873 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SCREEN 2 FAILURE / REPLACED.
